Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician via a company representative concerning a 17 year old female patient with an unremarkable medical history and no known drug reactions/allergies who on 17-APR-2007 was vaccinated with Gardasil (Lot #654510/0962F). Concomitant therapy included Menactra and "T-DEP vaccines". On 17-APR-2007 the patient experienced pain at injection site and felt faint right after receiving this initial dose. The patient felt fine upon observation by the health care provider about 20 minutes after receiving the injection. It was noted the patient received her vaccine injection on an empty stomach. Subsequently, the patient recovered from pain at injection site and felt faint right after receiving initial dose. It was also noted the patient will receive future doses of Gardasil. No further information is available.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166